BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2014 Volume 23 >

Please use this identifier to cite or link to this item:

Title: Numerical Methods for Delayed Differential Equations with Discontinuites
Authors: Donchev, T.
Kolev, D.
Nosheen, A.
Rapaqat, M.
Zeinev, A.
Keywords: Impulsive differential equations
Runge-Kutta methods
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 23, No 1, (2014), 57p-66p
Abstract: The numerical approximation of higher order are used to solve differential equations with discontinuous solutions and fixed time delay. The accuracy of these methods is investigated. 2000 Mathematics Subject Classification: 34A37.
Description: [Donchev T.; Дончев Т.]; [Kolev D.; Колев Д.]; [Zeinev A.; Зейнев А.]
ISSN: 0204-9805
Appears in Collections:2014 Volume 23

Files in This Item:

File Description SizeFormat
Pliska-23-2014-057-066.pdf1.14 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License